# SDR AALA20090318TUL02

- Difficulty date: March 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,988 hours, 16,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 1304 ABOVE LONGERON 19R.  BLENDED GOUGE, DYE CHECKED, NO CRACKS.  INSTALLED INTERNAL DOUBLER PER SRM 53-04 FIGURE 38.
